Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 149, Number 2

Cohomology of algebraic varieties over the maximal cyclotomic extension of a global field
Wayne Raskind.
Proc. Amer. Math. Soc. 149 (2021), 449-457
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4198056
On the moduli space of $\lambda$-connections
Anoop Singh.
Proc. Amer. Math. Soc. 149 (2021), 459-470
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4198057
Cocyclic solutions to the Yang-Baxter equation
Wolfgang Rump.
Proc. Amer. Math. Soc. 149 (2021), 471-479
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4198058
Cohomological dimensions of specialization-closed subsets and subcategories of modules
Hiroki Matsui, Tran Tuan Nam, Ryo Takahashi, Nguyen Minh Tri and Do Ngoc Yen.
Proc. Amer. Math. Soc. 149 (2021), 481-496
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4198059
Separating invariants for multisymmetric polynomials
Artem Lopatin and Fabian Reimers.
Proc. Amer. Math. Soc. 149 (2021), 497-508
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4198060
Non-vanishing of Maass form $L$-functions at the central point
Olga Balkanova, Bingrong Huang and Anders Södergren.
Proc. Amer. Math. Soc. 149 (2021), 509-523
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4198061
The stable category of Gorenstein flat sheaves on a noetherian scheme
Lars Winther Christensen, Sergio Estrada and Peder Thompson.
Proc. Amer. Math. Soc. 149 (2021), 525-538
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4198062
Some results on random unimodular lattices
Mishel Skenderi.
Proc. Amer. Math. Soc. 149 (2021), 539-553
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4198063
Right-angled Artin group boundaries
Michael Ben-Zvi and Robert Kropholler.
Proc. Amer. Math. Soc. 149 (2021), 555-567
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4198064
A remark on sets with few distances in $\mathbb {R}^{d}$
Fedor Petrov and Cosmin Pohoata.
Proc. Amer. Math. Soc. 149 (2021), 569-571
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4198065
Finiteness of Hilbert eigenform product identities
Yuanyi You and Yichao Zhang.
Proc. Amer. Math. Soc. 149 (2021), 573-581
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4198066
Uniform bounds on the image of the arboreal Galois representations attached to non-CM elliptic curves
Michael Cerchia and Jeremy Rouse.
Proc. Amer. Math. Soc. 149 (2021), 583-589
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4198067
A Severi type theorem for surfaces in $\mathbb {P}^6$
Pietro De Poi and Giovanna Ilardi.
Proc. Amer. Math. Soc. 149 (2021), 591-605
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4198068
Growth of finitely generated simple Lie algebras
Be’eri Greenfeld.
Proc. Amer. Math. Soc. 149 (2021), 607-618
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4198069
Duality and symmetry of complexity over complete intersections via exterior homology
Jian Liu and Josh Pollitz.
Proc. Amer. Math. Soc. 149 (2021), 619-631
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4198070
Averages of simplex Hilbert transforms
Polona Durcik and Joris Roos.
Proc. Amer. Math. Soc. 149 (2021), 633-647
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4198071
Uniqueness of positive radial solutions for elliptic equations in an annulus
Mohamed Ben Chrouda and Kods Hassine.
Proc. Amer. Math. Soc. 149 (2021), 649-660
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4198072
Approximate modularity: Kalton’s constant is not smaller than 3
Michał Gnacik, Marcin Guzik and Tomasz Kania.
Proc. Amer. Math. Soc. 149 (2021), 661-669
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4198073
Expansivity and unique shadowing
Chris Good, Sergio Macías, Jonathan Meddaugh, Joel Mitchell and Joe Thomas.
Proc. Amer. Math. Soc. 149 (2021), 671-685
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4198074
On holomorphic mappings between almost Hermitian manifolds
Kirollos Masood.
Proc. Amer. Math. Soc. 149 (2021), 687-699
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4198075
Overcomplete sets in non-separable Banach spaces
Tommaso Russo and Jacopo Somaglia.
Proc. Amer. Math. Soc. 149 (2021), 701-714
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4198076
An algebraic description of the bispectrality of the biorthogonal rational functions of Hahn type
Satoshi Tsujimoto, Luc Vinet and Alexei Zhedanov.
Proc. Amer. Math. Soc. 149 (2021), 715-728
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4198077
On the tangential speed of parabolic semigroups of holomorphic functions
Konstantinos Zarvalis.
Proc. Amer. Math. Soc. 149 (2021), 729-737
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4198078
Spreading speed for an epidemic model with time delay in a patchy environment
Xue-Feng San and Jian-Wen Sun.
Proc. Amer. Math. Soc. 149 (2021), 739-746
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4198079
Estimates for Brascamp-Lieb forms in $L^p$-spaces with power weights
R. M. Brown, C. W. Lee and K. A. Ott.
Proc. Amer. Math. Soc. 149 (2021), 747-760
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4198080
Universality vs. non-normality of families of meromorphic functions
L. Bernal-González, A. Jung and J. Müller.
Proc. Amer. Math. Soc. 149 (2021), 761-771
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4198081
Stability and expansivity of tent map
D. Carrasco-Olivera, C. A. Morales and H. Villavicencio.
Proc. Amer. Math. Soc. 149 (2021), 773-786
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4198082
Every planar set has a conformally removable subset with the same Hausdorff dimension
Hindy Drillick.
Proc. Amer. Math. Soc. 149 (2021), 787-791
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4198083
On finite involutive Yang–Baxter groups
H. Meng, A. Ballester-Bolinches, R. Esteban-Romero and N. Fuster-Corral.
Proc. Amer. Math. Soc. 149 (2021), 793-804
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4198084
Improved bounds for pencils of lines
Oliver Roche-Newton and Audie Warren.
Proc. Amer. Math. Soc. 149 (2021), 805-815
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4198085
Reverse Loomis-Whitney inequalities via isotropicity
David Alonso-Gutiérrez and Silouanos Brazitikos.
Proc. Amer. Math. Soc. 149 (2021), 817-828
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4198086
Unitarily invariant valuations and Tutte’s sequence
Andreas Bernig.
Proc. Amer. Math. Soc. 149 (2021), 829-841
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4198087
Left-invariant conformal vector fields on non-solvable Lie groups
Hui Zhang, Zhiqi Chen and Ju Tan.
Proc. Amer. Math. Soc. 149 (2021), 843-849
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4198088
Transcendence bases, well-orderings of the reals and the axiom of choice
Haim Horowitz and Saharon Shelah.
Proc. Amer. Math. Soc. 149 (2021), 851-858
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4198089
The central limit theorem for eigenvalues
Richard Aoun.
Proc. Amer. Math. Soc. 149 (2021), 859-873
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4198090
Doob’s and Burkholder-Davis-Gundy inequalities with variable exponent
Ferenc Weisz.
Proc. Amer. Math. Soc. 149 (2021), 875-888
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4198091
Stationary maps into the sphere omitting a totally geodesic subsphere of codimension two
Min Chen.
Proc. Amer. Math. Soc. 149 (2021), 889-896
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4198092
Liouville theorems for ancient caloric functions via optimal growth conditions
Sunra Mosconi.
Proc. Amer. Math. Soc. 149 (2021), 897-906
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4198093